# SDR FDEA200903180958

- Difficulty date: March 18, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440 RBL 45 SEAT TRACK GOUGED.  REMOVED SEAT TRACK & FOUND TO BE DAMAGED AND SEVERAL DOUBLE HOLES IAW SRM 51-40-2.  FABRICATED NEW SEAT TRACK IAW SRM 53-00-52 FIG 201.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-2 AND SRM 53-00-52 FIG 201.  CATEGORY "A" MAJOR REPAIR.
